A 24-year-old female asked:
I took planb 5 months ago, got 4 pperiods, got a neg blood testmy period this time is black and i'm getting allergies. what could be the cause?
2 doctor answers • 4 doctors weighed in
Gynecology 47 years experience
Leaky Gut Syndrome: There is no connection between your periods and allergies.
Allergies can be related to food, environmental allergens,
You can do a blood testing to see what you are allergic to, and remove your exposure to it/them.
Research "leaky Gut Syndrome" which is the main cause for allergies, and use holistic approach to repair it.
3.8k viewsAnswered >2 years ago
Dermatology 14 years experience
Best to see a doctor: It is very unlikely these symptoms are related to plan B (this is a higher than normal dose of birth control to prevent implantation of a fertilized egg). The blood of your menses being black indicates older/oxidized blood and is best evaluated by an OB/Gyn. Allergies would not be associated with this symptom and are likely unrelated.
3.8k viewsReviewed >2 years ago
Last updated Dec 30, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.